• Previous Article
    Trajectory statistical solutions for the Cahn-Hilliard-Navier-Stokes system with moving contact lines
  • DCDS-B Home
  • This Issue
  • Next Article
    A multi-domain Chebyshev collocation method for nonlinear fractional delay differential equations
doi: 10.3934/dcdsb.2021295
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Propagation of stochastic travelling waves of cooperative systems with noise

1. 

College of Liberal Arts and Science, National University of Defense Technology, Changsha 410073, China

2. 

School of Civil and Hydraulic Engineering, Huazhong University of Science and Technology, Wuhan 430074, China

* Corresponding author: Jianhua Huang

Received  August 2021 Revised  October 2021 Early access December 2021

Fund Project: Supported by NSF of China (No.11771449, 12031020, 61841302) and NSF of Hunan Province, China (2020JJ4102)

We consider the cooperative system driven by a multiplicative It\^o type white noise. The existence and their approximations of the travelling wave solutions are proven. With a moderately strong noise, the travelling wave solutions are constricted by choosing a suitable marker of wavefront. Moreover, the stochastic Feynman-Kac formula, sup-solution, sub-solution and equilibrium points of the dynamical system corresponding to the stochastic cooperative system are utilized to estimate the asymptotic wave speed, which is closely related to the white noise.

Citation: Hao Wen, Jianhua Huang, Yuhong Li. Propagation of stochastic travelling waves of cooperative systems with noise. Discrete and Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021295
References:
[1]

X. BaoW. Shen and Z. Shen, Spreading speeds and traveling waves for space-time periodic nonlocal dispersal cooperative systems, Commun. Pure Appl. Anal., 18 (2019), 361-396.  doi: 10.3934/cpaa.2019019.

[2] N. F. Britton, Reaction-Diffusion Equations and their Applications to Biology, San Diego: Academic Press, 1986. 
[3]

F. Cao and L. Gao, Transition fronts of KPP-type lattice random equations, Electron. J. Differential Equations, 2019 (2019), Paper No. 129, 20 pp.

[4]

E. C. M. Crooks, On the Vol'pert theory of travelling-wave solutions for parabolic systems, Nonlinear Anal.-Theory Methods Appl., 26 (1996), 1621-1642.  doi: 10.1016/0362-546X(95)00038-W.

[5]

D. A. DawsonI. Iscoe and E. A. Perkins, Super-Brownian motion: Path properties and hitting probabilities, Probab. Theory Related Fields, 83 (1989), 135-205.  doi: 10.1007/BF00333147.

[6]

K. D. Elworthy and H. Z. Zhao, The propagation of travelling waves for stochastic generalized KPP equations, Math. Comput. Modelling, 20 (1994), 131-166.  doi: 10.1016/0895-7177(94)90162-7.

[7]

R. A. Fisher, The wave of advance of advantageous genes, Ann. Hum. Genet., 7 (1937), 355-369.  doi: 10.1111/j.1469-1809.1937.tb02153.x.

[8]

X. Hou and Y. Li, Traveling waves in a three species competition-cooperation system, Commun. Pure Appl. Anal., 16 (2017), 1103-1119.  doi: 10.3934/cpaa.2017053.

[9]

Z. Huang and Z. Liu, Stochastic traveling wave solution to stochastic generalized KPP equation, NoDEA Nonlinear Differential Equations Appl., 22 (2015), 143-173.  doi: 10.1007/s00030-014-0279-9.

[10]

S. Kliem, Travelling wave solutions to the KPP equation with branching noise arising from initial conditions with compact support, Stochastic Process. Appl., 127 (2017), 385-418.  doi: 10.1016/j.spa.2016.06.012.

[11]

A. Kolmogorov, I. Petrovsky and N. Piskunov, Study of the diffusion equation with growth of the quantity of matter and its application to a biology problem, Dynamics of Curved Fronts, (1988), 105–130. doi: 10.1016/B978-0-08-092523-3.50014-9.

[12]

P. Kotelenez, Comparison methods for a class of function valued stochastic partial differential equations, Probab. Theor. Relat. Fields, 93 (1992), 1-19.  doi: 10.1007/BF01195385.

[13]

B. Li and L. Zhang, Travelling wave solutions in delayed cooperative systems, Nonlinearity, 24 (2011), 1759-1776.  doi: 10.1088/0951-7715/24/6/004.

[14]

C. MüellerL. Mytnik and J. Quastel, Effect of noise on front propagation in reaction-diffusion equations of KPP type, Invent. Math., 184 (2011), 405-453.  doi: 10.1007/s00222-010-0292-5.

[15]

C. MüellerL. Mytnik and L. Ryzhik, The speed of a random front for stochastic reaction-diffusion equations with strong noise, Commun. Math. Phys., 384 (2021), 699-732.  doi: 10.1007/s00220-021-04084-0.

[16]

C. Müeller and R. B. Sowers, Random travelling waves for the KPP equation with noise, J. Funct. Anal., 128 (1995), 439-498.  doi: 10.1006/jfan.1995.1038.

[17]

C. Müeller and R. Tribe, A phase transition for a stochastic PDE related to the contact process, Probab. Theory Related Fields, 100 (1994), 131-156.  doi: 10.1007/BF01199262.

[18]

J. D. Murray, Mathematical Biology, Springer-Verlag, 1993. doi: 10.1007/b98869.

[19]

B. ØksendalG. Våge and H. Z. Zhao, Asymptotic properties of the solutions to stochastic KPP equations, Proc. Roy. Soc. Edinburgh Sect. A, 130 (2000), 1363-1381.  doi: 10.1017/S030821050000072X.

[20]

B. ØksendalG. Våge and H. Z. Zhao, Two properties of stochastic KPP equations: Ergodicity and pathwise property, Nonlinearity, 14 (2001), 639-662.  doi: 10.1088/0951-7715/14/3/311.

[21] L. A. Segel, Mathematical Models in Molecular and Cellular Biology, Cambridge University Press, 1980. 
[22]

T. Shiga, Two contrasting properties of solutions for one-dimensional stochastic partial differential equations, Canad. J. Math., 46 (1994), 415-437.  doi: 10.4153/CJM-1994-022-8.

[23]

J. Smoller, Shock Waves and Reaction-Diffusion Equations, 2nd edition, Springer-Verlag, New York, 1994. doi: 10.1007/978-1-4612-0873-0.

[24]

R. Tribe, A travelling wave solution to the Kolmogorov equation with noise, Stochastics Stochastics Rep., 56 (1996), 317-340.  doi: 10.1080/17442509608834047.

show all references

References:
[1]

X. BaoW. Shen and Z. Shen, Spreading speeds and traveling waves for space-time periodic nonlocal dispersal cooperative systems, Commun. Pure Appl. Anal., 18 (2019), 361-396.  doi: 10.3934/cpaa.2019019.

[2] N. F. Britton, Reaction-Diffusion Equations and their Applications to Biology, San Diego: Academic Press, 1986. 
[3]

F. Cao and L. Gao, Transition fronts of KPP-type lattice random equations, Electron. J. Differential Equations, 2019 (2019), Paper No. 129, 20 pp.

[4]

E. C. M. Crooks, On the Vol'pert theory of travelling-wave solutions for parabolic systems, Nonlinear Anal.-Theory Methods Appl., 26 (1996), 1621-1642.  doi: 10.1016/0362-546X(95)00038-W.

[5]

D. A. DawsonI. Iscoe and E. A. Perkins, Super-Brownian motion: Path properties and hitting probabilities, Probab. Theory Related Fields, 83 (1989), 135-205.  doi: 10.1007/BF00333147.

[6]

K. D. Elworthy and H. Z. Zhao, The propagation of travelling waves for stochastic generalized KPP equations, Math. Comput. Modelling, 20 (1994), 131-166.  doi: 10.1016/0895-7177(94)90162-7.

[7]

R. A. Fisher, The wave of advance of advantageous genes, Ann. Hum. Genet., 7 (1937), 355-369.  doi: 10.1111/j.1469-1809.1937.tb02153.x.

[8]

X. Hou and Y. Li, Traveling waves in a three species competition-cooperation system, Commun. Pure Appl. Anal., 16 (2017), 1103-1119.  doi: 10.3934/cpaa.2017053.

[9]

Z. Huang and Z. Liu, Stochastic traveling wave solution to stochastic generalized KPP equation, NoDEA Nonlinear Differential Equations Appl., 22 (2015), 143-173.  doi: 10.1007/s00030-014-0279-9.

[10]

S. Kliem, Travelling wave solutions to the KPP equation with branching noise arising from initial conditions with compact support, Stochastic Process. Appl., 127 (2017), 385-418.  doi: 10.1016/j.spa.2016.06.012.

[11]

A. Kolmogorov, I. Petrovsky and N. Piskunov, Study of the diffusion equation with growth of the quantity of matter and its application to a biology problem, Dynamics of Curved Fronts, (1988), 105–130. doi: 10.1016/B978-0-08-092523-3.50014-9.

[12]

P. Kotelenez, Comparison methods for a class of function valued stochastic partial differential equations, Probab. Theor. Relat. Fields, 93 (1992), 1-19.  doi: 10.1007/BF01195385.

[13]

B. Li and L. Zhang, Travelling wave solutions in delayed cooperative systems, Nonlinearity, 24 (2011), 1759-1776.  doi: 10.1088/0951-7715/24/6/004.

[14]

C. MüellerL. Mytnik and J. Quastel, Effect of noise on front propagation in reaction-diffusion equations of KPP type, Invent. Math., 184 (2011), 405-453.  doi: 10.1007/s00222-010-0292-5.

[15]

C. MüellerL. Mytnik and L. Ryzhik, The speed of a random front for stochastic reaction-diffusion equations with strong noise, Commun. Math. Phys., 384 (2021), 699-732.  doi: 10.1007/s00220-021-04084-0.

[16]

C. Müeller and R. B. Sowers, Random travelling waves for the KPP equation with noise, J. Funct. Anal., 128 (1995), 439-498.  doi: 10.1006/jfan.1995.1038.

[17]

C. Müeller and R. Tribe, A phase transition for a stochastic PDE related to the contact process, Probab. Theory Related Fields, 100 (1994), 131-156.  doi: 10.1007/BF01199262.

[18]

J. D. Murray, Mathematical Biology, Springer-Verlag, 1993. doi: 10.1007/b98869.

[19]

B. ØksendalG. Våge and H. Z. Zhao, Asymptotic properties of the solutions to stochastic KPP equations, Proc. Roy. Soc. Edinburgh Sect. A, 130 (2000), 1363-1381.  doi: 10.1017/S030821050000072X.

[20]

B. ØksendalG. Våge and H. Z. Zhao, Two properties of stochastic KPP equations: Ergodicity and pathwise property, Nonlinearity, 14 (2001), 639-662.  doi: 10.1088/0951-7715/14/3/311.

[21] L. A. Segel, Mathematical Models in Molecular and Cellular Biology, Cambridge University Press, 1980. 
[22]

T. Shiga, Two contrasting properties of solutions for one-dimensional stochastic partial differential equations, Canad. J. Math., 46 (1994), 415-437.  doi: 10.4153/CJM-1994-022-8.

[23]

J. Smoller, Shock Waves and Reaction-Diffusion Equations, 2nd edition, Springer-Verlag, New York, 1994. doi: 10.1007/978-1-4612-0873-0.

[24]

R. Tribe, A travelling wave solution to the Kolmogorov equation with noise, Stochastics Stochastics Rep., 56 (1996), 317-340.  doi: 10.1080/17442509608834047.

[1]

Zhaoquan Xu, Jiying Ma. Monotonicity, asymptotics and uniqueness of travelling wave solution of a non-local delayed lattice dynamical system. Discrete and Continuous Dynamical Systems, 2015, 35 (10) : 5107-5131. doi: 10.3934/dcds.2015.35.5107

[2]

Wei Wang, Wanbiao Ma. Global dynamics and travelling wave solutions for a class of non-cooperative reaction-diffusion systems with nonlocal infections. Discrete and Continuous Dynamical Systems - B, 2018, 23 (8) : 3213-3235. doi: 10.3934/dcdsb.2018242

[3]

Jiamin Cao, Peixuan Weng. Single spreading speed and traveling wave solutions of a diffusive pioneer-climax model without cooperative property. Communications on Pure and Applied Analysis, 2017, 16 (4) : 1405-1426. doi: 10.3934/cpaa.2017067

[4]

Jong-Shenq Guo, Ying-Chih Lin. The sign of the wave speed for the Lotka-Volterra competition-diffusion system. Communications on Pure and Applied Analysis, 2013, 12 (5) : 2083-2090. doi: 10.3934/cpaa.2013.12.2083

[5]

Xiaoli Feng, Meixia Zhao, Peijun Li, Xu Wang. An inverse source problem for the stochastic wave equation. Inverse Problems and Imaging, 2022, 16 (2) : 397-415. doi: 10.3934/ipi.2021055

[6]

Ludwig Arnold, Igor Chueshov. Cooperative random and stochastic differential equations. Discrete and Continuous Dynamical Systems, 2001, 7 (1) : 1-33. doi: 10.3934/dcds.2001.7.1

[7]

Zhaoyang Qiu, Yixuan Wang. Martingale solution for stochastic active liquid crystal system. Discrete and Continuous Dynamical Systems, 2021, 41 (5) : 2227-2268. doi: 10.3934/dcds.2020360

[8]

Jibin Li. Bifurcations and exact travelling wave solutions of the generalized two-component Hunter-Saxton system. Discrete and Continuous Dynamical Systems - B, 2014, 19 (6) : 1719-1729. doi: 10.3934/dcdsb.2014.19.1719

[9]

Jong-Shenq Guo, Ying-Chih Lin. Traveling wave solution for a lattice dynamical system with convolution type nonlinearity. Discrete and Continuous Dynamical Systems, 2012, 32 (1) : 101-124. doi: 10.3934/dcds.2012.32.101

[10]

Jong-Shenq Guo, Ken-Ichi Nakamura, Toshiko Ogiwara, Chang-Hong Wu. The sign of traveling wave speed in bistable dynamics. Discrete and Continuous Dynamical Systems, 2020, 40 (6) : 3451-3466. doi: 10.3934/dcds.2020047

[11]

Bixiang Wang. Random attractors for non-autonomous stochastic wave equations with multiplicative noise. Discrete and Continuous Dynamical Systems, 2014, 34 (1) : 269-300. doi: 10.3934/dcds.2014.34.269

[12]

Guanggan Chen, Jian Zhang. Asymptotic behavior for a stochastic wave equation with dynamical boundary conditions. Discrete and Continuous Dynamical Systems - B, 2012, 17 (5) : 1441-1453. doi: 10.3934/dcdsb.2012.17.1441

[13]

Igor Chueshov, Peter E. Kloeden, Meihua Yang. Synchronization in coupled stochastic sine-Gordon wave model. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 2969-2990. doi: 10.3934/dcdsb.2016082

[14]

Wei Wang, Yan Lv. Limit behavior of nonlinear stochastic wave equations with singular perturbation. Discrete and Continuous Dynamical Systems - B, 2010, 13 (1) : 175-193. doi: 10.3934/dcdsb.2010.13.175

[15]

Renhai Wang, Yangrong Li. Backward compactness and periodicity of random attractors for stochastic wave equations with varying coefficients. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 4145-4167. doi: 10.3934/dcdsb.2019054

[16]

Guanggan Chen, Qin Li, Yunyun Wei. Approximate dynamics of a class of stochastic wave equations with white noise. Discrete and Continuous Dynamical Systems - B, 2022, 27 (1) : 73-101. doi: 10.3934/dcdsb.2021033

[17]

Jingyu Wang, Yejuan Wang, Tomás Caraballo. Multi-valued random dynamics of stochastic wave equations with infinite delays. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2021310

[18]

Xingni Tan, Fuqi Yin, Guihong Fan. Random exponential attractor for stochastic discrete long wave-short wave resonance equation with multiplicative white noise. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 3153-3170. doi: 10.3934/dcdsb.2020055

[19]

Caibin Zeng, Xiaofang Lin, Jianhua Huang, Qigui Yang. Pathwise solution to rough stochastic lattice dynamical system driven by fractional noise. Communications on Pure and Applied Analysis, 2020, 19 (2) : 811-834. doi: 10.3934/cpaa.2020038

[20]

Út V. Lê. Regularity of the solution of a nonlinear wave equation. Communications on Pure and Applied Analysis, 2010, 9 (4) : 1099-1115. doi: 10.3934/cpaa.2010.9.1099

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (278)
  • HTML views (168)
  • Cited by (0)

Other articles
by authors

[Back to Top]